# SDR CA130513005

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TURN AROUND INSPECTIONS THE MECHANIC NOTED FUEL LEAKING FROM THE NR 1 ENGINE COWLING. INSPECTION REVEALED A LEAK FROM THE 1 FUEL NOZZLE, APPROXIMATELY 15 HOURS POST NOZZLE CHANGE.  THE MECHANIC ATTEMPTED TO RE-TORQUED THE FITTING AND THEN SWAP THE NOZZLES BUT THE LEAK HAS BEEN ATTRIBUTED TO THE MANIFOLD.  THE FUEL MANIFOLD WILL BE CHANGED.
